L1 -stability of stationary discrete shocks

Published

Journal Article

The nonlinear stability in the Lpnorm, p 1 , of stationary weak discrete shocks for the Lax-Friedrichs scheme approximating general m x m systems of nonlinear hyperbolic conservation laws is proved, provided that the summations of the initial perturbations equal zero. The result is proved by using both a weighted estimate and characteristic energy method based on the internal structures of the discrete shocks and the essential monotonicity of the Lax-Friedrichs scheme. © 1993 American Mathematical Society.

Full Text

Duke Authors

Cited Authors

  • Liu, JG; Xin, Z

Published Date

  • January 1, 1993

Published In

Volume / Issue

  • 60 / 201

Start / End Page

  • 233 - 244

International Standard Serial Number (ISSN)

  • 0025-5718

Digital Object Identifier (DOI)

  • 10.1090/S0025-5718-1993-1159170-7

Citation Source

  • Scopus